Vol. 20, No. 2, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A Hellinger integral representation for bounded linear functionals

James Ramsey Webb

Vol. 20 (1967), No. 2, 327–337
Abstract

The function space considered is that consisting of the complex-valued, quasicontinuous functions on a real interval [aj,b], anchored at a, and having the LUB norm. It is shown that each bounded linear functional on this Banach space has a Hellinger integral representation. A formula for the norm of the functional is given in terms of the integrating functions involved in its representation. A new existence criterion for the Hellinger integral is uncovered on the way to the representation theorem.

Mathematical Subject Classification
Primary: 46.20
Milestones
Received: 5 February 1966
Published: 1 February 1967
Authors
James Ramsey Webb